Advertisement

Reactions Weekly

, Volume 1753, Issue 1, pp 37–37 | Cite as

Anticoagulants/clopidogrel/heparin

Bleeding and coagulopathy: 3 case reports
Case report
  • 4 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, three patients (2 men and 1 woman) aged 56−77 years were described, who developed bleeding (2 patients) or coagulopathy (1 patient) following direct-acting oral anticoagulants (DOAC) therapy with apixaban (1 patient), rivaroxaban and heparin (1 patient) or dabigatran etexilate, clopidogrel and heparin (1 patient) [not all dosages and routes stated; times to reactions onsets not stated].

Patient 1 (a 77-year-old woman): The woman, who had deep venous thrombosis and ascending aorta aneurysm, had been receiving DOAC therapy with oral apixaban. Thereafter, she presented with Stanford Type-A dissection, requiring surgical procedure. Apixaban was therefore interrupted. She was haemodynamically stable at the time of presentation. The procedure was postponed in...

Reference

  1. Zimmermann E, et al. Reversal of DIRECT-ACTING oral anticoagulants in urgent surgery of the proximal aorta: Case series and review of the literature. Current Pharmaceutical Design 24: 4534-4539, No. 38, 2018. Available from: URL: http://doi.org/10.2174/1381612825666181226150006 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations